Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Want to postphone periods. Prescribed primoult-N. Can there be sideeffects and irregular periods after this medication?

Hi. I am 28 years old married. I want to postpone my periods for one week n i have consulted a doctor. she has suggested Primolut-N. but i found on the net that this tablet has side effects. i hav regular periods( every 26-28 Days) I am Scared to disturb this cycle as i don have any health problem. But there is an emergency and i have to travel so i need to postpone this tablet.Please suggest.
Asked On : Sun, 1 Apr 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hello mam, in my opinion there are no major side effects of this medicine but yes it can definitely cause some irregularities in your next cycle but it will subside in a couple of months. Moreover it might not affect your period at all. So don't be anxious and all the best
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor